# SDR 4008

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc TIO540J2BD
- Engine time: 5,914 hours, 5,914 cycles
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

LOST LEFT TURBO AFTER DEPARTURE. NOTIFIED DEPARTURE OF ENGINE PROBLEM, RETURNED TO (SDF) HAD SMOKECOMING OUT OF TURBINE. REMOVED AND REPLACED TURBO CHARGER.
